# SDR CALA2022111103121

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 60,344 hours, 26,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5337095021000
- Condition: Cracked
- Location: Frm 35 S30l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR FUSELAGE FR35 LH STR 30 HOLE #2 CRACKED (FRAME FLANGE AND AFT SKIN) AND AFT SKIN OF LH FR35 STR30 PER PART2, STEP1 OF THE LATEST REV ULATES 39562 TOTAL FLIGHT CYLES OR 86743 TOTAL FLIGHT HOURS. THE COMES FIRST. ISION OF THE EC/RA 5321-02084, ON OR BEFORE AIRCRAFT 4041 ACCUM REAFTER REPEAT INSPECTION EVERY 8000 FC OR 16000 FH WHICHEVER DURING HMV VISIT AT INTERIM REPAIR WAS ACCOMPLISHED PER P ART 1 OF EC/RA 5321-02084.  INSPECT HOLE #2 OF THE FRAME FLANGE DIP APPROVED PER ECRA 5321-02084  PART 1 STEP 2.
